# SDR QXEA2017102600647

- Difficulty date: September 30, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rail
- Part number: 85337843105
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT INBD EQUIPMENT RAIL 22, CORRODED BEYOND LIMITS. THE RAIL WAS REPLACED IAW SRM 51-42-05-02-01.
